Couldn't find what you looking for?

TRY OUR SEARCH!

Are there any side effects when you use Colonix program? I have consulted some friends of mine that have been using it, and they say that it works great, that only some mild fatigue might occur in the first week of treatment. Why is that happening? Is it anything dangerous? I would like to buy it, but only if that is a safe product.

Loading...

I guess that the fatigue might happen because of the fluid loss that occurs while in detox process. This means that those fluids (including vitamins and minerals) have to be restored and if that does not happen, fatigue comes. Sill, Colonix is an efficient product when it comes to cleansing the intestinal tract and making us feel better and healthier.
Reply

Loading...

Hi,
there are no serious side effects when using the Colonix program. There are some effects on your body during the time when your body tries to get rid of parasites, and/or toxic waste material. These are the following: weakness, headaches, bloating, cramps, irritated or red skin, etc. These are the normal effects of detoxification. The more toxins there are in your body, the more uncomfortable the detoxification process is. These effects last only a few days, and when they pass, you will feel better than before. However, if you notice any other side effects, you should stop the program, since you may be allergic to the herbs.

After the detox though, your body will get cleaner. You start paying more attention to your health, your diet, exercise, drinking regime, etc.
Reply

Loading...

I'm a little surprised to hear someone post that there are no serious side effects with a colonic or when you use colonix or any like product. There are serious side effects to virtually any treatment, although their likelihood is more or less related to the invasiveness of the treatment. If you have diverticulitis, you should avoid this product because it can exacerbate symptoms, for one. I understand trying a new product and I'm glad you're asking about it, but it is a little dangerous to say that there are 'no serious side effects' because that is not entirely accurate.
Reply

Loading...